izpis_h1_title_alt

The relationship between molecular variation and variation in the wing shape of three aphid parasitoid species: Aphidius uzbekistanicus Luzhetzki, Aphidius rhopalosiphi De Stefani Perez and Aphidius avenaphis (Fitch) (Hymenoptera: Braconidae: Aphidiinae)
Tomanović, Željko (Author), Kos, Katarina (Author), Petrović, Andjeljko (Author), Starý, Petr (Author), Kavallieratos, Nickolas (Author), Žikić, V. (Author), Jakše, Jernej (Author), Trdan, Stanislav (Author), Ivanović, Ana (Author)

URLURL - Presentation file, Visit http://dx.doi.org/10.1016/j.jcz.2012.03.003 This link opens in a new window
Language:English
Keywords:fenotipska variabilnost, genetska variabilnost, molekularne analize, parazitoidi, Aphidius rhopalosiphi, Aphidius uzbekistanicus, Aphidius avenaphis
Work type:Not categorized (r6)
Tipology:1.01 - Original Scientific Article
Organization:BF - Biotechnical Faculty
Year:2013
Number of pages:str. 41-47
Numbering:Vol. 252, No. 1
UDC:592/599
ISSN on article:0044-5231
DOI:10.1016/j.jcz.2012.03.003 Link is opened in a new window
COBISS.SI-ID:7197049 Link is opened in a new window
Views:375
Downloads:149
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Zoologischer Anzeiger
Shortened title:Zool. Anz.
Publisher:G. Fischer
ISSN:0044-5231
COBISS.SI-ID:2342916 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back